# SDR HNAA2022071800232

- Difficulty date: June 21, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 49,206 hours, 46,900 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E919773 - BAGGAGE DOOR UPPER AFT FRAME IS GOUGED AROUND NUTPLATE HOLE .... REPAIRED BAGGAGE DOOR UPPER AFT FRAME GOUGE AROUND NUTPLATE HOLE IAW PIEDMONT EO1-52-22-0139
